# SDR V0XR201205080040

- Difficulty date: June 1, 2012
- Submitted: June 4, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 22,901 hours, 16,787 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Zone 100
- Part time: 22,901 hours, 16,797 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM CORRODED BEYOND SERVICEABLE LIMITS.  R & R FLOORBEAM IAW REO 670-53-11-047.  TREATED AND PRIMED REPAIR AREA IAW SRM 51-25-06.
